BibTeX record: journals/siamjo/YangLQ03

download as .bib file

@article{DBLP:journals/siamjo/YangLQ03,
  author    = {Yu{-}Fei Yang and
               Dong{-}Hui Li and
               Liqun Qi},
  title     = {A Feasible Sequential Linear Equation Method for Inequality Constrained
               Optimization},
  journal   = {{SIAM} Journal on Optimization},
  year      = {2003},
  volume    = {13},
  number    = {4},
  pages     = {1222--1244},
  url       = {http://dx.doi.org/10.1137/S1052623401383881},
  doi       = {10.1137/S1052623401383881},
  timestamp = {Fri, 19 Sep 2014 12:05:24 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamjo/YangLQ03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}